# SDR QXEA2013031000577

- Difficulty date: March 10, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 28,558 hours, 29,601 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Part number: 4739511
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CHECK FIRE DETECTOR CAUTION LIGHT CAME ON TWO TIMES IN QUICK SUCCESSION.  MASTER WARNING LIGHT ILLUMINATED AT SAME TIME, NO OTHER LIGHTS ILLUMINATED.  REPLACED APU FIRE BOTTLE, OPS CHECKED GOOD NO DEFECTS NOTED.   OPS CHECK FLIGHT GOOD.  RETURNED TO SERVICE.
